# SDR UIEA2024032200194

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 47,730 hours, 8,977 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Part number: 65B03520U54
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORI STAB TIP FAIRING I/B SUPPORT WEB LOWER CHORD CRACKED.  LOWER CHORD REPLACED PER SRM 51-10-02, SRM 51-40-05 AND SRM 51-40-02 ALL IN REV 42 DATE 20 FEB 2024 AT EMP - RH HORI STAB TIP FAIRING I/B SUPPORT WEB LOWER CHORD AREA. NO FURTHER DEFECTS NOTED.
